# SDR UIEA2017060800980

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT CORE COWL SCRATCHED IN THE MIDDLE.  SCRATCH SMOOTHED IAW SRM 51-10-02, NDT CHECKED IAW D634T301, PART 6 51-00-19, NO CRACKS FOUND. THICKNESS MEASURED IAW D 634T301, PART 4 51-00-10, & FOUND WITH IN LIMITS IAW SRM 54-42-01.
